# SDR CA970904036

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 9763000017
- Condition: Cracked
- Location: Under Hinges
- Part time: 14,276 hours
- Component: 630000601
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REAR SPAR CRACKED UNDER MIDDLE AND UPPER HINGE AT ANCHOR NUT LOCATION.
